# SDR AALA201705229043

- Difficulty date: May 19, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 69,975 hours, 11,256 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING EMERGENCY EXIT LIGHTS CIRCUIT BREAKERS OUT.  ACCOMPLISHED RESET. OPS CHECKED IAW AMM 33-51-00 NORMAL.
